MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Catalog Number MDT24A10
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mattress wasn't holding air.
 
Additional Manufacturer Narrative
It was reported that the patient's daughter called to inform us the low air loss mattress wasn't holding air.She checked the cpr valve, and connections.Hearing noise from the pump and showing low pressure displayed.Upon technician diagnosis powered lal has a hole in one of the valves.Patient's family had a maintenance man tape the valve but mattress is still not holding air.Also, it was further explained that a technician went out and inspected the lal and found a hole in one of the valves.Informed us that the family had a maintenance man attempt to tape the valve but mattress is still not holding air.Also still showing low pressure alarm.The technician is going back out to replace the mattress and pump.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -279
Manufacturer Contact
gregory gohl
three lakes drive
northfield, IL 60093--279
MDR Report Key50899075
Report Number1417592-2026-10390
Device Sequence Number17648851
Product Code FNM
UDI-Device Identifier10193489135671
UDI-Public10193489135671
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDT24A10
Device Lot Number260430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Patient Weight190 LB